Translator Disclaimer
2019 Scale-invariant Fourier restriction to a hyperbolic surface
Betsy Stovall
Anal. PDE 12(5): 1215-1224 (2019). DOI: 10.2140/apde.2019.12.1215

Abstract

This result sharpens the bilinear-to-linear deduction of Lee and Vargas for extension estimates on the hyperbolic paraboloid in 3 to the sharp line, leading to the first scale-invariant restriction estimates, beyond the Stein–Tomas range, for a hypersurface on which the principal curvatures have different signs.

Citation

Download Citation

Betsy Stovall. "Scale-invariant Fourier restriction to a hyperbolic surface." Anal. PDE 12 (5) 1215 - 1224, 2019. https://doi.org/10.2140/apde.2019.12.1215

Information

Received: 8 September 2017; Revised: 6 August 2018; Accepted: 17 September 2018; Published: 2019
First available in Project Euclid: 5 January 2019

zbMATH: 1405.42028
MathSciNet: MR3892401
Digital Object Identifier: 10.2140/apde.2019.12.1215

Subjects:
Primary: 42B20

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 5 • 2019
MSP
Back to Top